# SDR FDEA201407292002

- Difficulty date: July 29, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 46,394 hours, 20,892 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110145
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STRINGER 28RT HAS EXFOLIATED CORROSION ON OTBD SIDE STATION 1600, NOTED WHEN SKIN REMOVAL.  R & R  AFT CARGO STRINGER 28RT ON OTBD SIDE IAW SRM 51-40-02, STATION 1580 - 1600.  CATEGORY A MAJOR REPAIR.
